# SDR 97ZZZX1689

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492A
- Make and model: Gulstm G1159A
- Aircraft serial: 425
- System (JASC): 3510 · Crew Oxygen System
- Part: Pressure Relief
- Part number: 900002227
- Condition: Blown
- Location: Oxygen System
- Component: Saber
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, THE CREW TURNED ON THE OXYGEN SYSTEM BY PUSHING IN THE CONTROL HANDLE WHICH ACTUATES THE PRESSURE REDUCER/SHUT-OFF VALVE.  OXYGEN VENTED THROUGH THE OVERBOARD SYSTEM DEPLETING ALL OXYGEN ON BOARD THE AIRCRAFT.  (X)
